# SDR AALA980390

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOOR BEAM STA 380 FROM RT INBD SEAT TRACK TO GALLEY DOOR THRESHOLD TOP AND BOTTOM.  INSTALLED REPAIR PER AARD 53-10-07 AND TREATED AND PRIMED PER SRM 51-20-0.  TST:  54,868 HOURS.  CYCLES:  33,161.  (X)
